# SDR 2008FA0000173

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: General aviation
- Aircraft: N350ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842179
- Aircraft time: 4,467 hours
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Flat
- Location: Tire
- Part time: 70 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, RT MAIN LANDING GEAR TIRE FLAT.  UPON DISASSEMBLY FOUND A SMALL SLIT IN THE OUTSIDE CIRCUMFERENCE OF THE TUBE.  HAVE FOUND MANY SIMILAR SLITS IN OTHER FAILED TUBES FROM MFG.
